Journal of the Mathematical Society of Japan
Online ISSN : 1881-1167
Print ISSN : 0025-5645
ISSN-L : 0025-5645
Links with trivial 𝑄-polynomial
Yasuyuki Miyazawa
Author information
JOURNALS RESTRICTED ACCESS

2019 Volume 71 Issue 1 Pages 19-42

Details
Abstract

The 𝑄-polynomial is an invariant of the isotopy type of an unoriented link defined by Brandt, Lickorish, Millett, and Ho around 1985. It is shown that there exist infinitely many prime knots and links with trivial 𝑄-polynomial, and so the 𝑄-polynomial does not detect trivial links.

Information related to the author

This article cannot obtain the latest cited-by information.

© 2019 The Mathematical Society of Japan
Previous article Next article
feedback
Top